# SDR DALA2017092307056

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION ON HOLE AT STA ZFS=57.767 AT VERTICAL STABILIZER FRONT SPAR CAP FWD FLANGE RT SIDE. ONE CRACK INDICATION ON HOLE AT STA ZFS=57.767 AT VERTICAL STABILIZER FRONT SPAR CAP FWD FLANGE. RT SIDE WAS REPAIRED PER ETI-88-17-226 REV 2 AND ER/A 560902-14AD REV ORIGINAL.
